# SDR UALA2013030801393

- Difficulty date: March 4, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 48,301 hours, 12,260 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 1523052
- Condition: Faulty
- Location: Equipment Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FORWARD EQUIPMENT VALVE EICAS MESSAGE AND OVERHEAD ANNUNCIATOR VALVE LIGHT ILLUMINATED.  REPLACED OVERBOARD EXHAUST MOTOR.  OPS CHECKED GOOD.
